Composition, form of production and packaging
? Tablets, film-coated 1 tab.
paracetamol granules (paracetamol 90%, pregelatinized starch 8.4%, povidone-K30 0.6%, stearic acid 1%) 555.5 mg,
which corresponds to the content of paracetamol 500 mg
dextromethorphan hydrobromide 15 mg
pseudoephedrine hydrochloride 30 mg
ascorbic acid granules (ascorbic acid 97%, hypromellose 3%) 62 mg,
which corresponds to the content of ascorbic acid 60 mg
10 pieces. - packings of cellular contour (1) - packs cardboard.
INSTRUCTION FOR THE SPECIALIST.
Description of the drug approved by the manufacturer for the printed edition of 2015.
Paracetamol has an analgesic and antipyretic effect. In the central nervous system it blocks cyclooxygenase, affecting the centers of pain and thermoregulation. Unlike non-steroidal anti-inflammatory drugs, paracetamol has practically no anti-inflammatory effect. Does not cause irritation of the mucous membrane of the stomach and intestines. Has no effect on water-salt metabolism, since it does not affect the synthesis of prostaglandins in peripheral tissues.
Pseudoephedrine contributes to the narrowing of the vessels of the nasal mucosa and pharynx, reduces puffiness, which leads to a decrease in secretion in the nasal cavity and facilitating nasal breathing.
Dextromethorphan acts on the cough center and increases the cough threshold, which leads to a decrease in dry cough associated with irritation of the mucous membrane of the nasopharynx in most "cold" diseases.
Ascorbic acid replenishes vitamin C deficiency with "cold" diseases.
Absorption of paracetamol occurs mainly in the small intestine and the maximum concentration in the blood plasma is usually achieved after 0.5-1.5 hours after ingestion. The half-life of paracetamol from the blood plasma is 1.5-2.5 hours. It is metabolized in the liver (90-95%): 80% enters the conjugation reaction with glucuronic acid and sulfates with the formation of inactive metabolites; 17% undergoes hydroxylation with the formation of 8 active metabolites, which are conjugated with glutathione with the formation of already inactive metabolites. With a lack of glutathione, these metabolites can block the enzyme systems of hepatocytes and cause their necrosis. In the metabolism of the drug is also involved isozyme CYP2E1, T1 / 2 - 1-4 hours. It is excreted by the kidneys in the form of metabolites, mainly conjugates, only 3% unchanged. In elderly patients, the clearance of preyarat decreases and T 1/2 increases.
Pseudoephedrine is well absorbed after ingestion, the maximum concentration in the blood plasma is reached after 1.5-2 hours. The half-life of plasma is approximately 5.5 hours. Pseudoephedrine is partially metabolized in the liver with the formation of an active metabolite and is excreted in the urine.
Dextromethorphan is well absorbed after ingestion and the maximum concentration in the blood plasma is usually achieved after 2 hours after taking the dose.Dextromethorphan is metabolized in the liver and excreted in the urine in unchanged form and in the form of metabolites.
Ascorbic acid is completely absorbed in the gastrointestinal tract and is well distributed in the tissues of the body. Ascorbic acid is reversibly oxidized to dehydroxyascorbic acid, and is partially metabolized to ascorbate-2-sulfate; is excreted in the urine.
- symptomatic treatment of cold and flu (headache, muscle pain, sore throat, fever, dry cough, runny nose, stuffy nose and paranasal sinuses).
The recommended dose of Kaffetin В® Cold for adults and children over 12 years is one tablet 4 times a day. You can take 2 tablets at once. The interval between doses should be at least 4 hours. The maximum single dose is 2 tablets, and the maximum daily dose is 2 tablets 4 times within 24 hours.
If the fever persists for more than 3 days from the beginning of treatment, and cough more than 5 days, you should consult your doctor.
On the part of the digestive system: nausea, dry mouth, rarely pain in epigastrium; with prolonged use in large doses, hepatotoxicity.
From the side of the central nervous system: drowsiness, irritability, agitation, rarely - dizziness.
Allergic reactions: skin rash, skin itching hives, angioedema.
From the cardiovascular system: increased blood pressure, tachycardia.
From the hemopoiesis: rarely anemia, thrombocytopenia, agranulocytosis, with prolonged use in large doses, hemolytic anemia, aplastic anemia, pancytopenia.
On the part of the urinary system: with prolonged use in large doses, nephrotoxicity (renal colic, interstitial nephritis, papillary necrosis).
- Hypersensitivity to the drug or any of its components;
- arterial hypertension, coronary artery disease (ischemic heart disease), angina pectoris;
- severe violations of the liver or kidney, hepatitis;
- simultaneous use of MAO inhibitors (monoamine oxidase), antidepressants, antiparkisonic drugs;
- use of MAO inhibitors (monoamine oxidase) in the previous two weeks before the start of the drug;
- congenital deficiency of glucose-6-phosphate dehydrogenase;
- children's age till 12 years;
- Pregnancy, lactation.
With caution: benign hyperbilirubinemia (including Gilbert's syndrome), viral hepatitis, alcoholism, arrhythmias, prostatic hyperplasia with urinary retention, diabetes mellitus, hyperthyroidism, bronchial asthma, COPD (chronic obstructive pulmonary disease), weakened and emaciated patients.
PREGNANCY AND LACTATION
Contraindicated in pregnancy and lactation.
APPLICATION FOR FUNCTIONS OF THE LIVER
Contraindicated in severe violations of kidney function.
APPLICATION FOR VIOLATIONS OF THE FUNCTION OF KIDNEYS
Contraindicated in severe violations of liver function.
APPLICATION FOR CHILDREN
Contraindicated for children under 12 years.
During the treatment period, the parameters of the peripheral blood and the functional state of the liver are monitored.
During the treatment it is necessary to refrain from using ethanol (possibly developing a hepatotoxic effect) and caffeine driving motor vehicles and practicing other potentially dangerous activities that require increased concentration and speed of psychomotor reactions.
Symptoms. Pseudoephedrine - irritability, anxiety, tremor, convulsions, arrhythmias, arterial hypertension.
Paracetamol (especially in patients with impaired renal and hepatic function) - pallor of the skin, anorexia, nausea, vomiting, impaired liver function.
Dextromethorphan - nausea, vomiting, dizziness, drowsiness, visual impairment, blocking, impaired coordination of motion, difficulty breathing.
Treatment. Gastric lavage in the first 6 hours, followed by the appointment of activated charcoal, simtomatic therapy, administration of donors of SH-groups and precursors of glutathione-methionine synthesis 8-9 hours after an overdose and acetylcysteine вЂ‹вЂ‹after 12 hours.
The concomitant use of paracetamol in high doses increases the effect of anticoagulant drugs.
Inducers of microsomal oxidation in the liver (phenytoin, ethanol, barbiturates, rifampicin, phenylbutazone, tricyclic antidepressants) and hepatotoxic drugs increase the production of hydroxylated active metabolites of paracetamol, which allows the development of severe intoxications even at a small dose.
Long-term use of barbiturates reduces the effectiveness of paracetamol.
Simultaneous long-term administration of paracetamol in high vines and salicylates increases the risk of developing kidney and bladder cancer. Long-term combined use of paracetamol and non-steroidal anti-inflammatory drugs (NSAIDs) increases the risk of developing "analgesic" nephropathy and renal papillary necrosis, accelerating the onset of the terminal stage of renal failure.
Diflunisal increases the plasma concentration of paracetamol by 50%, thereby increasing the risk of developing hepatotoxicity.
With the simultaneous use of pseudoephedrine with other sympathomimetic drugs, additive action and the development of toxic effects are possible; with monoamine oxidase inhibitors - the development of hypertensive crisis is possible (the drug can be used not earlier than 2 weeks after stopping the intake of monoamine oxidase inhibitors).
Propranolol may enhance the pressor effect of pseudoephedrine; pseudoephedrine can reduce the hypotensive effect of reserpine, methyldopa, meqamylamine and alkaloids of the healer.
Amiodarone, fluoxetine, quinidine, inhibiting the cytochrome P450 system, can increase the concentration of dextromethorphan in the blood.
TERMS OF RELEASE FROM PHARMACY
TERMS AND CONDITIONS OF STORAGE
Store at a temperature not higher than 25 В° C, out of the reach of children. Shelf life - 2 years